Jump to content
CrazyBoards.org

Recommended Posts

hi all.  i'm currently on 50mg of paxil.  i am having very negative experiences. tremors, nausea, headaches.  i've only been on it for 4 months.  i'd like to decrease my dosage back to 25mg.  could i just go down to 25? or do i need to step down to 37.5, and then down to 25?  i know i need to be talking to my pdoc about this, but i spoke to her yesterday and she had no interest in helping me.  she bascially just told me to tough it out because i can't afford her fee to go see her.  i can't take the shaking anymore.  i don't know what to do, or how to step down but i can't take this med anymore. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...